Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy rash on buttocks?

Answered by
Dr.
Dr. Charu Bansal

Dermatologist

Practicing since :2010

Answered : 773 Questions

default
Posted on Wed, 6 Aug 2014 in Skin Hair and Nails
Question: I have a rash on my right butt cheek. I've had it for 3 weeks now. It itches and then seems to dry up and flake off. but it hasn't gone away. I've been using a anti fungal cream a doctor prescribed to me also been taking ketoconazole once a day for 4 days now. I haven't seen a difference. I wanted to get a second opinion on this. What could it be?
doctor
Answered by Dr. Charu Bansal 51 minutes later
Brief Answer:
kindly attach a pic

Detailed Answer:
Hello dear,
Welcome to healthcaremagic.
I have read your query and understood your concern.

The most likely possibility for itchy rash on butt is tinea corporis that is a fungal infection of skin.

Still I will advice you to put a pic of the lesions so that I can actually visualise it and help you to my best.
Kindly also mention the name of cream you have been advised to put.
Fungal infection of body takes 2-4 weeks atleast for complete cure.
Stay healthy.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Charu Bansal 23 hours later
Hi. The cream Im using is Terbinafine Hydrochloride 1% How do I upload a pic on here? Im worried Am I dying???
doctor
Answered by Dr. Charu Bansal 8 hours later
Brief Answer:
detail follows

Detailed Answer:
Hello dear,
Welcome again.

Firstly I would like to tell you that fungal infection is the simplest thing one can get in this world.
There is nothing to worry about that. First you take out such things of your mind that one can die because of it.
Just be calm and relax.

you may upload the pic with the option of attach repors here. If still you find any problem, you may contact hcm executives regarding information about attachment of the pic.

Do not panic. You will be fine in sometime.

stay healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Tinea corporis

doctor1 MD

I have been receiving these rashes on my hands, inside my elbows. On my face, neck and parts of arms for the past few months. When I was younger I would only experience the symptoms and rashes on my inner elbow and behind my knees. I didn't...

doctor1 MD

Hi Sir, I have ringworm type somthing on my left leg and on my bum from 2-3 years. i tried quardriderm cream for this but no relief. please attached image for more:

doctor1 MD

Dr i m suffering from tinea corporis since last 10 months, n no med homeo or alopathy is working on this diseases. Its spreading n get very painful , n uncontrolled itching, n lesions with blood n skin removal n so much its pinches that i cant...

doctor1 MD

doctor, i have been suffering from tinea corporis for 3 years now, i have been taking medication for a month(clotrimazole cream + flucos tablets). The symptoms are again returning after i the medication period was over. What should i do? Age:22 height:174cm weight: 65kg

doctor1 MD

My father was diagnosed with tinea corporis for which he was prescribed T. gresiofulvin 250mg and T. Atarax 10mg. But he is still itchy even though its been almist 15days since he started the trestment. His legs are swollen. By the end of the day the swelling will be so much that he finds its difficult to walk and it will also be very painful. The other medication he takes are Glycomet GP1and Betacard AM. Could you please tell me the reason for the swelling on the legs.

doctor1 MD

Hi, I recently 2 weeks ago broke out with large red itchy bumps in every crease of my body. I thought I had an allergic reaction to my soap being it was "Everywhere". But I seemed to get rid of the bumps but now large dry patches have taken place where the bumps where...what could this be?